# SDR ABXA040175

- Difficulty date: May 13, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 38,574 hours, 43,818 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 39147385001
- Part serial: FAS162
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

EN ROUTE TO ILN, WHILE EXTENDING THE GEAR, THE NOSE LANDING GEAR DID NOT EXTEND.  RECEIVED A GEAR UNSAFE LIGHT.  CREW DID A GO-AROUND AND DECLARED AN EMERGENCY.  EXTENDED THE GEAR MANUALLY AND THE NOSE GEAR CAME DOWN, ALL INDICATION NORMAL.  FOUND THE NOSE GEAR BUNGEE CYLINDER TO BE FAULTY.  REMOVED AND REPLACED NOSE GEAR BUNGEE CYLINDER IAW DC-9 MM 32-32-07-2-0002.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
